Multidimensional bisection applied to global optimisation

G. R. Wood*

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    28 Citations (Scopus)

    Abstract

    A family of deterministic algorithms is introduced, designed to solve the global optimisation problem for Lipschitz continuous functions of many variables. All the algorithms can be considered as generalisations of the bisection method: they proceed via a sequence of brackets whose infinite intersection is the set of global optima. Brackets are unions of similar simplexes. Acceleration methods, convergence properties and optimality questions are considered.

    Original languageEnglish
    Pages (from-to)161-172
    Number of pages12
    JournalComputers and Mathematics with Applications
    Volume21
    Issue number6-7
    DOIs
    Publication statusPublished - 1991

    Fingerprint

    Dive into the research topics of 'Multidimensional bisection applied to global optimisation'. Together they form a unique fingerprint.

    Cite this